Some Affine Connexions in a Generalised Structure Manifold - II

Authors

  • Ravindra Pratap Singh Banaras Hindu University
  • S.D. Singh

Keywords:

Generalised structure manifold, Tangent manifold, F-structutre manifold, Hsu-structure manifold

Keywords:

Generalised structure manifold, Tangent manifold, F-structutre manifold, Hsu-structure manifold

Abstract

In this paper we have studied some affine connexions in a generalised structure manifold. Certain theorems are also have been proved which are of great geometrical importance.

Author Biography

Ravindra Pratap Singh, Banaras Hindu University

Downloads

How to Cite

Singh, R. P., & Singh, S. (2010). Some Affine Connexions in a Generalised Structure Manifold - II. European Journal of Pure and Applied Mathematics, 3(5), 839–852. Retrieved from https://ejpam.com/index.php/ejpam/article/view/340